# SDR SIMA20190508003

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 36,760 hours, 33,328 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PIRIM MAIN INOP" MSG DURING FLIGHT. C/A-ACCOMPLISHED INSPECTION, CLEANING AND LUBRICATION OF PILOT AND CO-PILOT PITCH TRIM SWITCHES IAW AMM 27-40-03. ALSO PERFORMED OPS CHECK OF HOR/STAB ELECTRICAL/ELECTRONIC SYSTEM, ALL CHECKS GOOD IAW AMM 27-40-00.
